Giuseppe Mulone
Giuseppe Mulone
Department of Mathematics and Computer Science, Catania University
Verified email at dmi.unict.it - Homepage
Title
Cited by
Cited by
Year
Permanence and stability of a stage-structured predator–prey model
W Wang, G Mulone, F Salemi, V Salone
Journal of Mathematical Analysis and Applications 262 (2), 499-528, 2001
1382001
Threshold of disease transmission in a patch environment
W Wang, G Mulone
Journal of Mathematical Analysis and Applications 285 (1), 321-335, 2003
1372003
A note on heroin epidemics
G Mulone, B Straughan
Mathematical Biosciences 218 (2), 138-141, 2009
1142009
A non-linear stability analysis of the magnetic Bénard problem through the Lyapunov direct method
S Rionero, G Mulone
Archive for Rational Mechanics and Analysis 103 (4), 347-368, 1988
881988
On the nonlinear stability of the rotating Bénard problem via the Lyapunov direct method
G Mulone, S Rionero
Journal of mathematical analysis and applications 144 (1), 109-127, 1989
841989
Necessary and sufficient conditions for nonlinear stability in the magnetic Bénard problem
G Mulone, S Rionero
Archive for rational mechanics and analysis 166 (3), 197, 2003
812003
Non‐linear stability in the Bénard problem for a double‐diffusive mixture in a porous medium
S Lombardo, G Mulone, B Straughan
Mathematical methods in the applied sciences 24 (16), 1229-1246, 2001
732001
On the nonlinear stability of a fluid layer of a mixture heated and salted from below
G Mulone
Continuum Mechanics and Thermodynamics 6 (3), 161-184, 1994
631994
Modeling binge drinking
G Mulone, B Straughan
International Journal of Biomathematics 5 (01), 1250005, 2012
622012
Necessary and sufficient conditions of global nonlinear stability for rotating double-diffusive convection in a porous medium
S Lombardo, G Mulone
Continuum Mechanics and Thermodynamics 14 (6), 527-540, 2002
622002
Global stability of discrete population models with time delays and fluctuating environment
W Wendi, G Mulone, F Salemi, V Salone
Journal of Mathematical Analysis and Applications 264 (1), 147-167, 2001
612001
Mathematical models of innovation diffusion with stage structure
W Wang, P Fergola, S Lombardo, G Mulone
Applied Mathematical Modelling 30 (1), 129-146, 2006
502006
Unconditional nonlinear exponential stability in the Bénard problem for a mixture: necessary and sufficient conditions
G Mulone, S Rionero
Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche …, 1998
501998
Stability of epidemic models with evolution
G Mulone, B Straughan, W Wang
Studies in Applied Mathematics 118 (2), 117-132, 2007
492007
Nonlinear stability in reaction–diffusion systems via optimal Lyapunov functions
S Lombardo, G Mulone, M Trovato
Journal of mathematical analysis and applications 342 (1), 461-476, 2008
352008
An operative method to obtain necessary and sufficient stability conditions for double diffusive convection in porous media
G Mulone, B Straughan
ZAMM‐Journal of Applied Mathematics and Mechanics/Zeitschrift für Angewandte …, 2006
352006
The rotating Bénard problem: new stability results for any Prandtl and Taylor numbers
G Mulone, S Rionero
Continuum Mechanics and Thermodynamics 9 (6), 347-363, 1997
351997
Global nonlinear exponential stability of the conduction-diffusion solution for Schmidt numbers greater than Prandtl numbers
S Lombardo, G Mulone, S Rionero
Journal of mathematical analysis and applications 262 (1), 191-207, 2001
322001
On the non-linear stability of parallel shear flows
S Rionero, G Mulone
Continuum Mechanics and Thermodynamics 3 (1), 1-11, 1991
321991
Rotating porous convection with prescribed heat flux
P Falsaperla, G Mulone, B Straughan
International journal of engineering science 48 (7-8), 685-692, 2010
292010
The system can't perform the operation now. Try again later.
Articles 1–20